Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Separable Menger-regular Hausdorff curves are metrizable


Author: J. L. Cornette
Journal: Proc. Amer. Math. Soc. 45 (1974), 281-284
MSC: Primary 54F20; Secondary 54E35
MathSciNet review: 0383366
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that every connected, separable, locally compact and locally peripherally finite Hausdorff space is metrizable.


References [Enhancements On Off] (What's this?)

  • [1] Gordon Thomas Whyburn, Analytic Topology, American Mathematical Society Colloquium Publications, v. 28, American Mathematical Society, New York, 1942. MR 0007095
  • [2] Raymond Louis Wilder, Topology of Manifolds, American Mathematical Society Colloquium Publications, vol. 32, American Mathematical Society, New York, N. Y., 1949. MR 0029491

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F20, 54E35

Retrieve articles in all journals with MSC: 54F20, 54E35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0383366-5
Keywords: Menger-regular, metrizable, locally connected
Article copyright: © Copyright 1974 American Mathematical Society